# SDR 2012FA0000699

- Difficulty date: October 14, 2012
- Submitted: October 16, 2012
- Operation: General aviation
- Aircraft: N58LH
- Make and model: Beech 58
- Aircraft serial: TH655
- Aircraft time: 6,137 hours
- Engine: Cont IO550C
- Engine time: 1,125 hours
- Propeller: Mcauly 3AF32C512
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 505C665
- Part serial: 81241856
- Condition: Delaminated
- Location: Zone 700
- Stage of operation: TX
- How discovered: C
- Nature of condition: G
- Precautionary procedure: H

## Discrepancy

A RETREAD TIRE WITH 0 HOUR SINCE OVERHAULED.  THE TIRE WAS INSTALLED ON NOSE WHEEL.  THE TIRE DISINTEGRATED AND DELAMINATED ON ITS FIRST USE.  DEBRIS AND DELAMINATED PIECES PIECES JAMMED AND SEIZED SMOOTH OPERATION OF NOSE WHEEL.  NOSE GEAR EVENTUAL COLLAPSED NOSE CAUSING DAMAGE TO ACFT, PROPELLERS AND ENGINES.
